MathSciNet Relay Station
MathSciNet bibliographic data
MR601741 (82c:04001) 04A15 (28A05)
Grzegorek, E.; Ryll-Nardzewski, C. On universal null sets. Proc. Amer. Math. Soc. 81 (1981), no. 4, 613–617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement